# SDR 2003FA0001215

- Difficulty date: November 25, 2003
- Submitted: December 8, 2003
- Operation: General aviation
- Aircraft: N813CD
- Make and model: Cirrus SR22
- Aircraft serial: 0141
- Engine: Cont IO550*
- System (JASC): 2420 · AC Generation System
- Part: Case
- Part number: BC4101
- Part serial: 091934
- Condition: Cracked
- Location: Nr 2  Alternator
- Part time: 540 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATOR CASE CRACKED AT MOUNTING FLANGE ALLOWING ALTERNATOR TO DEPART THE ACCESSORY CASE.  THE ALTERNATOR ARMATURE STILL ROTATED FREELY.  PROBABLE CAUSE:  ENGINE VIBRATION, MFG REPORTED THAT THIS WAS THE 9TH ALTERNATOR TO FAIL THIS WAY.
